# SDR REXA201100777

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8492C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7492
- Aircraft time: 24,288 hours, 21,054 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Defective
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM INOP, CB IS TRIPPED, RESET PER MOC, TRIPPED AGAIN WHEN TESTING.  REMOVED AND REPLACED RUDDER TRIM CONTROL PANEL IAW AMM 27-12-10-04.  OP/C  GOOD.  PART EFFECTIVITY VERIFIED.
